Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Does calcium channel blockers cause hypocalcemia or hyperglycemia

Premium Questions

Dr. Mitaly MD

Does calcium channel blockers cause hypocalcemia or hypercalcemia? How about thiazide diuretics ... View answer

Answered by : Dr. Mitaly ( General & Family Physician)
Dr. Panagiotis Zografakis MD

My labs show that my calcium level is extremely low to no calcium and abnormal. This causes severe cramping various places including my heart. What could be causing this as my doctor doesn't to... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr. Matija Romic MD

Hi, Can you tell me why a calcium channel blocker would cause relaxation of muscles and dilation of vessels, but hypocalcemia would cause hyperexcitability and possible tetany?... View answer

Answered by : Dr. Matija Romic ( General & Family Physician)
Dr. Elona Xhardo MD

will latuda 80mg per day cause an in+crease in blood sugar levels in a person who is type 2 diabetic? ... View answer

Answered by : Dr. Elona Xhardo ( Endocrinologist)
Dr. Prasanna Heijebu MD

requires values and too much metformin may cause lactic acidosis . I really don't know what to do. My ... View answer

Answered by : Dr. Prasanna Heijebu ( General & Family Physician)

Public Forum Discussions

Dr. Ilir Sharka MD

added 5,000IU/day. However, about 2 weeks ago, I had an episode of hypocalcemia, confirmed by Trousseau s sign, periorbital parysthesia, etc.. (but total serum calcium was normal). I have since added... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr.      Svetlana Shrivastva MD

I am blessed with a baby boy who is found to be hypocalcemic. He was treated with IV calcium infusion. His level was brought to 9.3. However for past one day that is stopped and oral intake is started ... View answer

Answered by : Dr. Svetlana Shrivastva ( Pediatrician)
Dr. Mbuomboh Veranso MD

I keep suffering from disorientation, I don t feel like I m actually here. For example, I m driving but I feel like I am way far away despite the fact I can see myself holding the steering wheel. I looked into the symptoms... View answer

Answered by : Dr. Mbuomboh Veranso ( General & Family Physician)
Dr. Hardik Sanghvi MD

Hi, My BF had hypocalcemia, his neck has been effected long time ago. Now from yesterday he has got problem with his legs, he cant walk and he feels its the same thing that happend with his neck. Can you ... View answer

Answered by : Dr. Hardik Sanghvi ( Hematologist)
Dr. Kathy Robinson MD

I have been on Nexium for over 10 years for reflux. Had been on Pepcid then on Prilosec now on Nexium. Better control with this. Last April I developed Hypocalcimia etiology unknown. Multiple tests done. No conclusion... View answer

Answered by : Dr. Kathy Robinson ( General & Family Physician)

Mobile Questions and Answers

Dr. Kaushal Bhavsar MD

No need to worry much. Start calcium tablets. Please hit thanks.

Dr. Kaushal Bhavsar MD

Better to get done calcium level and anti ACCP antibodies to rule out hypocalcemia and rheumatoid arthritis respectively. Please hit thanks.